MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 24MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 24MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR
Model Number M003UZAS30240
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is 2 of 2 reports h3 other text : the device is not available to the manufacturer.
 
Event or Problem Description
It was reported that the subject stent deployed prematurely during use in the microcatheter.It was noted that the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3 summary attached - updated.H3 device evaluated by mfg ¿updated.H4 manufacturing date ¿ added.D4 lot number - corrected from 24025462 to 24035462.D4 expiration date - added.D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual/microscopic inspection shows the sdw (stent delivery wire) was noted to be kinked/bent.The stent was returned deployed and noted to be deformed.The stent introducer sheath distal tip was noted to be damaged.A functional inspection could not be performed as the stent was deployed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported stent deployed prematurely during use was confirmed during analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information indicates there was not any damage noted to the packaging prior to opening the packaging, continuous flush was set up and maintained throughout the clinical procedure, the stent deployed while advancing the stent within the microcatheter, the introducer sheath was confirmed to be properly inserted all the way into the microcatheter prior to transfer, when advancing the stent within the microcatheter, the rhv (rotating hemostatic valve) was confirmed to be opened enough to allow passage of the device through without damage, excessive force was not applied at any point while advancing the stent within the microcatheter.The device was returned for analysis, and it was noted that the stent was deformed.The sdw was noted to be kinked/bent.The as reported/as analyzed code stent deployed prematurely during use and the as analyzed code sdw kinked/bent, stent deformed and stent introducer sheath distal tip damaged listed in the grid below will be assigned procedural factors as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
NEUROFORM ATLAS 3.0MM X 24MM NO TIP- PMA
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key17264477
Report Number3008881809-2023-00337
Device Sequence Number18113549
Product Code NJE
UDI-Device Identifier07613327382204
UDI-Public07613327382204
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM003UZAS30240
Device Catalogue NumberM003UZAS30240
Device Lot Number24035462
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2023
Supplement Date Received by Manufacturer09/12/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 (STRYKER)
Patient SexUnknown